Effect was not seen in men, and held even after researchers factored out a lack of exercise
by ranchipur on Thu Jul 04, 2013 02:57 PM
my father started zytiga about a year ago. prior to that his psa was pushing 300 and had metastasis to the bones. especially the pelvis area.
fortunately, after radiation, and chemotherapy(taxotir), and a year of zytiga, his psa dropped to 0.5. a blessing.
now the question is whether he should stop using zytiga, for a possible future need or simply continue. these decisions are diifficult to make due to deffering medical opinions. does anyone have a similar situation that can help us make our decision?
by POOKIETRAIN on Sat Jul 13, 2013 12:16 AM
Did he have a bone and CT scan recently? What does the oncologist say? I would think that the results of the scans dictate. Probably stay on.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.